# SDR TRAX200800909

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 25,530 hours, 22,190 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CLIP AT FRAME STA 484, LBL 27 IS CRACKED.  REMOVED CRACKED CLIP FROM PREVIOUS REPAIR.  FABRICATED NEW - 1 CLIP FROM 2024 T-3.  LPI WAS ACCOMPLISHED ON -1 CLIP FROM 2024 T-3. 063 REF REO 601R-53-41-059 AND CRJ 200 AMM 51-20-08.  MB14369 7/14/2008.  NO DEFECTS NOTED.  OK TO INSTALL.  (S)
